Nonlocal Problem with Integral Conditions for a High-Order Hyperbolic Equation
作者: Sh. Sh. Yusubov
作者单位: 1Baku State University
刊名: Ukrainian Mathematical Journal, 2017, Vol.69 (1), pp.148-160
来源数据库: Springer Journal
DOI: 10.1007/s11253-017-1353-3
英文摘要: We study the solvability of a nonlocal problem with integral conditions for a high-order hyperbolic equation with predominant mixed derivative. The posed problem is reduced to the integral equation and the existence of its solution is proved by the help of a priori estimates.
原始语种摘要: We study the solvability of a nonlocal problem with integral conditions for a high-order hyperbolic equation with predominant mixed derivative. The posed problem is reduced to the integral equation and the existence of its solution is proved by the help of a priori estimates.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.154 (2012)

×
关键词翻译
关键词翻译
  • solvability 溶解度
  • derivative 衍生物
  • integral 积分
  • existence 存在
  • estimates 估值
  • equation 方程
  • problem 题目
  • predominant 优势
  • hyperbolic 双曲线的
  • proved 证实储量